# SDR USAA920071176

- Difficulty date: November 16, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- Aircraft time: 57,953 hours, 37,001 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500
- Component: Flap
- Component part number: 6546435277
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C6 CHECK, LEFT WING OUTBOARD AFT FLAP LOWER SURFACE DELAMINATED, WS 395.  REPLACED LEFT WING OUTBOARD AFT FLAP IAW B737 AMM 27-51-39.
